# SDR USAAF98085

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11380
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

BNA - FLT 1105 - ON APPROACH TO BNA WHEN LANDING GEAR HANDLE WAS SELECTED TO 'DOWN', GEAR HESITATED AND THEN SLOWLY EXTENDED.  THE GREEN NOSE GEAR DOWN AND LOCKED INDICATOR DID NOT ILLUMINATE.  CREW ABORTED APPROACH AND RECYCLED THE LANDING GEAR HANDLE.  ALL THREE LANDING GEAR EXTENDED NORMALLY.  FLIGHT LANDED BNA WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO A MAINTENANCE FACILITY IN CLT.  MAINTENANCE ADJUSTED THE LANDING GEAR SEQUENCE VALVE.  SYSTEM OPERATED NORMALLY.  (M)
